# SDR DALA2016120209480

- Difficulty date: November 6, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,403 hours, 37,148 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Broken
- Location: Aoa
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO KTPK AT ABOUT 1200' MULTIPLE BIRDS HIT LEFT FWD FUSELAGE. LEFT AIRSPEED WENT TO ZERO, AOA INOP. QRH COMPLETED AND DIVERTED. INSP AIRCRAFT AND FOUND NO EVIDENCE OF A BIRD STRIKE. FOUND LT AOA VANE BROKEN OFF. REMOVED AND REPLACED LEFT AOA VANE IAW AMM 34-12. OPS CHECK GOOD. PERFORMED LOW LEVEL PITOT CHECK TO CAPTAINS SYSTEM AND AIRSPEED CHECKS GOOD.
